Any help or advice please

Hi lovely ladies hope you have had a wonderful Christmas and not in too much pain today. I was diagnosed with endo December 2015

Been on decapeptyl injection and gonapeptyl injection for a year with tibolone HRT.

Gonapeptyl put me a huge amount of weight on I am currently on nothing apart from Angus Casta's in a lot of pain with dragging sensation. Having hot flushes anyone have problems sleeping if you have been on the medication I was on and now nothing. See a Mr lotfella at Rotherham hospital 16th January.

Thanks for your help and advice really means a lot. Take care beautiful ladies. God bless to you all xx

7 Replies

oldestnewest
  • No advice as I'm on the Mirena , but I am sorry you're having a hard time and am thinking of you. Hugs

  • Thank you for taking the time to reply to me lovely. I'm sure I will get sorted out soon. Hope you have a very happy new year and a pain free 2017 lots of love Janet xxxx

  • Thanks Janet, Jan and Feb are looking tough with 2 further procedures, one a bit scarey but hopefully that will be it for a long while then.

  • Ahh poor sweetie do you have endo on your bowel too they think I have but can't get a definitive answer my consultant thought she saw it on my bowel during my diagnostic laparoscopy. I am seeing a different consultant 16th January so see what he says. Keep in touch lovely and let me know how you are getting on. Lots of love Janet xx

  • Hi Harry, my Gynae Surgeon at my local BGSE centre just been taken me off Prostap after 14 months, due to a significant deterioration in my kidney functioning. I'm now in stage 3 kidney disease but hoping it will resolve being off the Prostap. It's actually only licenced for 6 months use & I went well over that. I was, & still am, taking add-back bio-identicals - Estradiol gel, Testogel & Crinone 8% Progesterone vaginally pessaries - this was anot effective combination for me as it stopped the day-time hot rushes & reduced the night-time hot rushes from every 30-45 mins to 4-6 a night. For me the night-time weeing was the worst.. a hot rush combined with palpitations would wake me & then I'd have a sudden & immediate need to pass urine. It was hellish for the last 4-5 months of the Prostap injections as I was utterly exhausted all the time. However, the Prostap stopped my periods for 14 months & stopped all the Endo & Adeno & Fibroid pain & I am going for a TAH with BSO March/April time. The Prostap was a trial biochemical hysterectomy for me. I hope this helps. The sleeplessness is awful love but if you get on the right add-back/HRT for you things will improve. I said no to Tibolone because it's not bio-identical. I did my research & told my GP what I wanted. Fortunately she has been fantastic & has worked with me & allowed me to take the lead, as long as I could present her with research / a robust evidence base etc :-) Happy to help with anything I can to try & move you into a better place x x x Helen

  • Good afternoon Helen hope you are ok today and not in too much pain.

    Thank you so much for your kind reply really appreciate your help.

    So sorry you now have problems with your kidneys now after prostap. I had diathermy for my endometriosis on my right side.

    The surgeon said she saw endo on my bowel I have been visiting a hospital in Sheffield for 6 months and the consultant didn't even give me an internal or tummy examination no bone scan, no MRI just kept me on the injection. I have now swopped hospitals because I didn't feel I was getting good care.

    See my new consultant 16th January my friend with endo is on depot injection every 3 months which stops her periods but doesn't put her through the menopause so she doesn't take HRT. Would you know anything about this injection. Don't know which way to turn as don't feel I can be on nothing, but what do I take to help I do not know.

    Hope all goes well with you and happy new year and hope you have a pain free 2017.

    Thanks again for your support means a lot to me.

    Lots of love Janet xx

  • Harry, meant to say.. my Gynae Surgeon has advised my GP about prescribing me 'Esmya' if my periods start up again after the Prostap, and I'm in pain, before I get my surgery date through. Esmya only licenced for 3 months though.. so I'm hoping it will take 3 months or longer for my periods to start-up again & that I'll have surgery date through beforehand! Fingers & everything crossed! :-)

You may also like...